Content area

|
|

Laktatacidose som komplikation til inhalationsbehandling hos patient med astmaeksacerbation

Forfatter(e)
Kim Ekelund1 & Søren Følsgaard2 1) Anæstesi- og operationsklinikken, Juliane Marie Centret, Rigshospitalet 2) Anæstesi og Intensivafdeling I, Gentofte Hospital
Reference: 
Ugeskr Læger 2013;175(3):112-114
Blad nummer: 
Sidetal: 
112-114
Summary Lactic acidosis in a patient with exercabation of asthma receiving inhalation therapy Ugeskr Læger 2013;175(3):112-114 We present a case of severe lactic acidosis due to exacerbation of asthma in presence of normal tissue perfusion and oxygenation in a 35-year-old woman with poorly controlled asthma. After admission, she was treated continuously with inhalation of salbutamol (a beta-agonist) resulting in lactic acidosis, which was misinterpreted as treatment failure. The lactic acidosis reversed on discontinuation of the inhalation therapy. Although lactic acidosis is a rare complication to inhalation of beta-agonists, it is important for the clinicians to recognize this.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Pedram Kazemi-Esfarjani | 18/01
2 kommentarer
af Johan Ludvig Reventlow | 18/01
1 Kommentar
af Claus Manniche | 18/01
1 Kommentar
af Bjarne Skjødt Hjaltalin | 18/01
1 Kommentar
af Yngve Lund | 17/01
13 kommentarer
af Jens Meyer Svendsen | 16/01
1 Kommentar
af Claus Rasmussen | 16/01
3 kommentarer
af Thomas Eric Olesen | 15/01
2 kommentarer